Hi there. I’m a 91 year old female with a UTI. I was prescribed Nitrofurantoin Mono 100mg every twelve hours for seven days. I have had five doses and started experiencing severe muscle cramps in both legs along with bruising and swelling on the inner calf just below my left knee without injury. It is Sunday morning & the doctor isn’t in. Should I stop this med? Should I go to Emergency?
No responses have yet been posted. Add your response to this question.
- Nitrofurantoin Information for Consumers
- Nitrofurantoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nitrofurantoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2012 • 2 answers
Lamotrigine - Does any have the muscle cramp side affect from this? My son and husband take this med
Posted 4 May 2014 • 2 answers
Posted 28 Feb 2015 • 1 answer
Posted 7 Dec 2015 • 1 answer
Posted 6 Feb 2016 • 0 answers